# SDR COMA9710185

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120179
- System (JASC): 2612 · Fire Detection
- Part: Fire Module
- Part number: 6468
- Condition: Failed
- Location: E/E Compt
- Part time: 17,601 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT ENGINE FIRE WARNING LIGHT ON.  REPLACED DEFECTIVE FIRE DETECTION CONTROL MODULE.
